MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Codes Dehydration (1807); Hyperglycemia (1905)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer is satisfied with the glucose meter.Most likely underlying root cause: mlc-9-use error caused or contributed to event test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for rusty strips and previous medical attention.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.Medical attention is reported on a previous event.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed the test strip lot manufacturer's expiration date is 02/28/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer's daughter called in stating she had two strips in the container that looked rusty.On (b)(6) 2018, customer checked her blood sugar in the morning and the results was 248mg/dl fasting.Customer checked her blood sugar in the evening and results were 326mg/dl fasting.Customer's daughter drove her to the er, she was admitted and diagnosed with hyperglycemia and dehydration.Daughter does not remember her labs at the hospital, but believes they were matching the meter's results.Customer was released on (b)(6) 2018 and with an increased on her lantus.Customer declined replacement of the products stating that she believes the results were accurate and that she has purchased another true metrix meter just in case.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7506643
Report Number1000113657-2018-00542
Device Sequence Number1556171
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2621
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;